# SDR TRBA2010001

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 26,716 hours, 29,354 cycles
- Engine: Pwa PW127
- Engine time: 24,422 hours, 26,131 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, E, A

## Discrepancy

CAPT REPORT NR 1 ENG FIRE.  DISCHARGED BOTH BOTTLES.  DECLARED EMERGENCY AND RETURN TO DEPARTURE.  AWAITING AML FOR FURTHER DETAILS.
